# SDR USAA2011111700003

- Difficulty date: November 8, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 24,445 hours, 8,973 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367420700000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - DELAMINATION ON CARGO FLOOR PANEL 151LF AT FR57, Y4 TO -Y18.  REPAIRED CARGO FLOOR PANEL 151LF IAW A320 SRM 53-02-00 PAR C FIGURE 204.
